American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Chengbo Wang. The Glassey conjecture on asymptotically flat manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Massimo Cicognani and Ferruccio Colombini. The Cauchy problem for $p$-evolution equations. Trans. Amer. Math. Soc. 362 (2010) 4853-4869. MR 2645053.
Abstract, references, and article information   
View Article: PDF

[3] Petronela Radu, Grozdena Todorova and Borislav Yordanov. Decay estimates for wave equations with variable coefficients. Trans. Amer. Math. Soc. 362 (2010) 2279-2299. MR 2584601.
Abstract, references, and article information   
View Article: PDF

[4] Matthew D. Blair. Spectral cluster estimates for metrics of Sobolev regularity. Trans. Amer. Math. Soc. 361 (2009) 1209-1240. MR 2457396.
Abstract, references, and article information   
View Article: PDF

[5] Qing Han, Jia-Xing Hong and Chang-Shou Lin. On the Cauchy problem of degenerate hyperbolic equations. Trans. Amer. Math. Soc. 358 (2006) 4021-4044. MR 2219008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Margit Rösler. A positive radial product formula for the Dunkl kernel. Trans. Amer. Math. Soc. 355 (2003) 2413-2438. MR 1973996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hong-Quan Li and Noël Lohoue. Estimations $L^p$ des solutions de l'équation des ondes sur certaines variétés coniques. Trans. Amer. Math. Soc. 355 (2003) 689-711. MR 1932721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuri Berest. The problem of lacunas and analysis on root systems. Trans. Amer. Math. Soc. 352 (2000) 3743-3776. MR 1694280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Keng Deng. Nonexistence of global solutions of a nonlinear hyperbolic system. Trans. Amer. Math. Soc. 349 (1997) 1685-1696. MR 1401767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Christopher D. Sogge. On maximal functions associated to hypersurfaces and the Cauchy problem for strictly hyperbolic operators . Trans. Amer. Math. Soc. 304 (1987) 733-749. MR 911093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alberto Ruiz. On a.e.\ convergence of solutions of hyperbolic equations to $L\sp p$-initial data . Trans. Amer. Math. Soc. 287 (1985) 167-188. MR 766212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1